MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PI CVC KIT: 3-L 7 FR X 8" (20 CM) AGB; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL INC. ARROW PI CVC KIT: 3-L 7 FR X 8" (20 CM) AGB; CATHETER,INTRAVASCULAR,THERAPE
Model Number IPN914919
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
The user was inserting an emergent catheter in the icu.During insertion, just prior to passing the wire, the user noticed a well-em bedded hair within the guidewire and "acted appropriately".No patient harm reported.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one guide wire assembly for evaluation.Visual examination did not reveal any defects or anomalies.No foreign materials were detected in or on the exterior of the guide wire.A device history record review was performed with no relevant findings to suggest a manufacturing related issue.The ifu provided with this kit cautions the user, "do not use if package has been previously opened or damaged." the customer report of a foreign material in the guide wire could not be confirmed by investigation of the returned sample.No defects or anomalies were detected with the returned guide wire.A device history record review was performed with no relevant findings to suggest a manufacturing related issue.No problem was found with the returned sample.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Additional information received: the customer has provided a photo for evaluation.Visual inspection of the customer photo confirmed a hair was trapped in the guide wire assembly between the straight tubing and the thumb guide.The customer report of a foreign material in the guide wire assembly was confirmed by the returned customer photo.A device history record review was performed with no relevant findings.Based on the customer description and the customer photo, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 8" (20 CM) AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12350864
Report Number9680794-2021-00418
Device Sequence Number17226829
Product Code FOZ
UDI-Device Identifier10801902159806
UDI-Public10801902159806
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberIPN914919
Device Catalogue NumberASK-45703-PMMH
Device Lot Number13F21E0846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer09/21/2021
11/29/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/21/2021
11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown